# SDR IPXA10558312

- Difficulty date: January 22, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAIN CARGO BAY INTERIOR BS 879 LBL 25-LBL 45 FLOORBEAM UPPER SURFACE IS CRACKED.  FLOORBEAM WAS REPLACED IAW SRM 51-40-02-0G.
